# SDR YENA2023110201336

- Difficulty date: November 1, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 8,129 hours, 1,200 cycles
- Engine: Iae PW1133GAJM
- Engine time: 8,129 hours, 1,200 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#8518, JFK-BOS. (ETOPS)  ENG 2 FIRE LOOP B FAULT ( ENGINE FIRE DETECTION SYSTEMS 2) LOOP B ).   AFTER REPAIRING WIRE 2612-0278 ON #2 ENG AND REMOVAL AND REPLACEMENT OF AGB AND CORE CHANNEL B LOOPS. A SUCCESFUL OPS TEST WAS ACCOMPLISHED PER AMM 26-12-00. THIS MDDR IS CLEARED. PLACRD REMOVED. UPDATED MX-4.
